Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Reason for elevated sgot, sgpt levels? Drink alcohol. Taking medication to keep uric acid under control

just had liver checked.. sgot54, sgpt 103 and alkp 48.. allother blood test basic tests .. I take 10mg sivastitan and 150mg of allupunol to keep uric acid levels under control.. very worried what could be the problem.. I used to drink a fair bit a few years ago but only sat 6 bottles of beer a week now.. Clinic said come and check again next month or see doctor.. Living abroad
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
The tests show liver inflammation. If you used to have alcohol previously then that is most likely the cause. However we need to rule out other causes too. You need to be checked for liver viruses like hepatitis B and C. Needless to say you need to quit alcohol and yes you need to be checked up with your physician for other features of liver damage.
Answered: Sun, 22 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor